# SDR IO5R082686

- Difficulty date: December 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 577 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4361646
- Part serial: 29
- Condition: Defective
- Location: Exterior Lights
- Part time: 577 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT WILL NOT TURN OFF RETRACTED REMOVED AND REPLACED
